# SDR UIEA2018041700717

- Difficulty date: April 16, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,263 hours, 24,057 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Circuit Card
- Part number: 285T00967
- Part serial: D02525
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START RECEIVED AN EICAS MESSAGE FOR IDLE DISAGREE.   REMOVED AND REPLACED THE M644 CARD IAW AMM 73-21-11. OPS CHECKED OK.
